# SDR ASOA01303

- Difficulty date: December 28, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4698 - WHILE CLIMBING THROUGH FL270 FROM ATL-SWF, THE CAPTAIN REPORTED RECEIVING A RIGHT ENGINE OIL PRESSURE MESSAGE FOLLOWED BY AN AURAL WARNING.  THE OIL PRESSURE WAS FLUCTUATING BETWEEN 30 AND 49 PSI.  THE CAPTAIN SECURED THE RIGHT ENGINE AND RETURNED TO LAND SAFELY IN ATL.  MAINTENANCE PERFORMED AN OIL CONSUMPTION RUN.  AN OIL LEAK WAS DISCOVERED AT THE NR 7 CARBON SEAL AREA.  MAINTENANCE REMOVED AND REPLACED THE NR 7 CARBON SEAL AND THE 4 AND 6 POSITIONS SCAVENGE TUBE PACKINGS.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
